MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ Y-SITE CONNECTOR C80; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ Y-SITE CONNECTOR C80; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515304
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical device expiration date: unknown.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd phaseal¿ y-site connector c80 leaked product onto the health care worker¿s face at the end of the cytarabine.There was no report of injury or medical intervention noted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: as no physical or picture samples were received and a lot number was unavailable, neither a sample evaluation nor a production history review could be completed.For product 515304, bd performs the sealing of the membrane on the connector.This product is assembled and packaged within a subcontract location.Bd sent the subcontractor the information from this incident for review.Based on the limited investigation results, a cause for the alleged defect could not be identified.Investigation conclusion: one complaint was sent to the subcontractor (including all issues described on complaints (b)(4) which come from the same hospital.The lot number is unknown.Dhr cannot be reviewed and retained samples cannot be checked.The root cause cannot be established.
 
Additional Manufacturer Narrative
Correction: due to an it issue beginning on 7/3/2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: event attributed to: other, device single use? no, device returned to manufacturer: no.This supplemental mdr also corrects the following fields: b.5.It was reported that the "tip to put the rinsing was cracked" on the bd phaseal¿ y-site connector c80.A the end of he cytarbine, the user pushed 2cc as a rinse, and received "a few drops of product" on the face.No medical intervention was noted.Type of reportable events: serious injury.
 
Event or Problem Description
It was reported that the "tip to put the rinsing was cracked" on the bd phaseal¿ y-site connector c80.A the end of he cytarbine, the user pushed 2cc as a rinse, and received "a few drops of product" on the face.No medical intervention was noted.

Brand Name
BD PHASEAL¿ Y-SITE CONNECTOR C80
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key7684067
Report Number3003152976-2018-00286
Device Sequence Number1315840
Product Code ONB
UDI-Device Identifier30382905153045
UDI-Public30382905153045
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515304
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer06/20/2018
06/20/2018
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date08/02/2018
09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;